# SDR COMA0360216

- Difficulty date: April 24, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N729CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7265
- Aircraft time: 10,534 hours, 10,663 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: E/E Bay Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 5825 AVIONICS BAY DOOR CAUTION MESSAGE.  DEFERRED MAINTENANCE ON DOOR WARNING SYSTEM PER MEL.
